Jump to content

Steroids


Mefoster

Recommended Posts

My husband is on decadron (steroids) for 2 solid weeks. Today he is experiencing extreme pain and weakness in his legs. He is also sweating (drenched) around his neck and hair line but says the rest of his body is freezing. Has anyone had any similar experiences/side effects. Thanks for any input.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.